# SDR MASA2011062003053

- Difficulty date: June 17, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N434YV
- Make and model: Dhav DHC8202
- Aircraft serial: 434
- Aircraft time: 34,463 hours, 35,027 cycles
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Regulator Valve
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OIL TEMP 110 FOR WHOLE FLIGHT.  R2 TEMP REGULATING VALVE AT THE OIL COOLER.
